# SDR AWXA200301081

- Difficulty date: September 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 44,214 hours, 20,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHT SYSTEM, FAULTS WERE FOUND AT TEST PANEL. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
